Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 74, NWS Las Vegas, NV

August 3, 2014Clark County, Lincoln County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 3, 2014, 11:35 PM PDT for Clark County, Lincoln County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2014, 11:35 PM PDT (06:35 UTC)
Expired
Aug 4, 2014, 2:30 AM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Clark County, NV, Lincoln County, NV

The radar

The Las Vegas radar (KESX), 138 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 12:20 AM PDTFLASH FLOODMoapa, NVSEVERAL ROADS FLOODED AND WERE COVERED WITH MUD. CREWS WERE DISPATCHED TO CLEAN THE ROADS. THE EVENT TIME IS AN ESTIMATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 6.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WGUS55 KVEF 040635
FFWVEF
NVC003-017-040930-
/O.NEW.KVEF.FF.W.0074.140804T0635Z-140804T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1135 PM PDT SUN AUG 3 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL NEVADA...
  NORTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 230 AM PDT

* AT 1130 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 29
  MILES NORTH OF LOGANDALE TO 8 MILES SOUTHWEST OF MOAPA...OR ALONG A
  LINE EXTENDING FROM 19 MILES NORTHWEST OF MESQUITE TO 8 MILES   
  SOUTHWEST OF MOAPA. THE STORMS PRODUCING FLASH FLOODING WERE 
  MOVING SLOWLY TO THE NORTH.

* LOCATIONS IMPACTED INCLUDE...
  MOAPA AND LOGANDALE INCLUDING THE MEADOW VALLEY AND CALIFORNIA 
  WASH.

THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 79 AND 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3712 11418 3671 11428 3647 11466 3683 11509
      3715 11463

$$

JH
2 follow-up statements
825 
WGUS75 KVEF 040752
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1252 AM PDT MON AUG 4 2014

NVC003-017-040930-
/O.CON.KVEF.FF.W.0074.000000T0000Z-140804T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-LINCOLN NV-
1252 AM PDT MON AUG 4 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM PDT FOR SOUTH
CENTRAL LINCOLN AND NORTH CENTRAL CLARK COUNTIES...

AT 1250 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAINFALL WAS DECREASING SIGNIFICANTLY. HOWEVER...RUNOFF FROM HEAVY 
RAIN EARLIER COULD STILL CAUSE SOME FLOODING ALONG THE MEADOW VALLEY.

LOCATIONS IMPACTED INCLUDE...
MOAPA...SR 168 MILE MARKER 21 AND COYOTE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3712 11418 3671 11428 3647 11466 3683 11509
      3715 11463

$$

JH
520 
WGUS75 KVEF 040924
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
224 AM PDT MON AUG 4 2014

NVC003-017-040931-
/O.EXP.KVEF.FF.W.0074.000000T0000Z-140804T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-LINCOLN NV-
224 AM PDT MON AUG 4 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 AM PDT FOR SOUTH
CENTRAL LINCOLN AND NORTH CENTRAL CLARK COUNTIES...

HEAVY RAIN ENDED OVER THE WARNING AREA BEFORE 1 AM. LINGERING LIGHT 
TO MODERATE SHOWERS FROM COYOTE SPRINGS TO CARP WILL CONTINUE TO 
MOVE NORTH AND DISSIPATE. THE THREAT OF FLASH FLOODING AROUND THESE 
AREAS HAS DIMINISHED AND THE FLASH FLOODING WARNING WILL BE ALLOWED 
TO EXPIRE AT 230 AM PDT.

LAT...LON 3712 11418 3671 11428 3647 11466 3683 11509
      3715 11463

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 8:53 PM PDT, 2 hours 42 minutes earlier.

Area forecast discussion, Aug 3, 8:53 PM PDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
853 PM PDT SUN AUG 3 2014

.SYNOPSIS...INCREASING THUNDERSTORM COVERAGE WITH A RISK OF HEAVY
RAIN CAN BE EXPECTED THIS AFTERNOON AND EVENING AS DEEPER MOISTURE
AND A STRONG UPPER LEVEL DISTURBANCE MOVE IN FROM THE SOUTH. THIS
WILL BE FOLLOWED BY A DRYING TREND FROM SOUTHWEST TO NORTHEAST EARLY
IN THE UPCOMING WEEK.
&&

.UPDATE...THUNDERSTORMS WITH HEAVY RAIN HAVE BEEN PERSISTING ACROSS
MOHAVE...SAN BERNARDINO AND SOUTHERN CLARK COUNTY THIS EVENING WITH
FLOODING REPORTED IN THE BARSTOW AREA AND MUCH OF CENTRAL MOHAVE
COUNTY ALONG WITH LAKE HAVASU FARTHER SOUTH. THE UPPER LOW CONTINUES
TO MOVE NORTH AND WAS CENTERED IN SAN BERNARDINO COUNTY AS OF 850
PM. LOOKS LIKE THERE IS A CHANCE WE WILL SEE SOME HEAVY RAIN
PRODUCING THUNDERSTORMS INTO THE OVERNIGHT HOURS AND THE FLASH FLOOD
WATCH WILL NEED TO BE EXTENDED. FOR NOW WILL PLAN ON EXTENDING IT
UNTIL 12Z MONDAY MORNING. WILL ALSO BE UPDATING TO INCREASE POPS IN
THE OVERNIGHT HOURS. -HARRISON-
&&

.PREV DISCUSSION...
222 PM PDT SUN AUG 3 2014

.DISCUSSION...
THE UPPER CIRCULATION IS MAKING IT'S WAY NORTH ACROSS SOUTHERN
CALIFORNIA. A BAND OF LIGHT TO MODERATE SHOWERS EXTENDS FROM
NORTHERN MOHAVE WESTWARD TO INYO COUNTY AND IS PIVOTING NORTHWARD.
BEHIND THIS BAND...CLOUDS ARE CLEARING WITH A CLEAR SLOT FROM
SOUTHERN CLARK COUNTY TO POINTS SOUTH. THE ATMOSPHERE IS BECOMING
MORE UNSTABLE WITHIN THIS DRY SLOT. COMBINE THIS WITH AN APPROACHING
VORT MAX FROM NEAR IMPERIAL CALIFORNIA AND EXPECT CONVECTIVE
DEVELOPMENT FROM SOUTH TO NORTH THROUGH THE AFTERNOON AND EVENING.
THERE ARE ALREADY HEAVY RAIN PRODUCING STORMS ACROSS RIVERSIDE...LA
PAZ..AND SAN BERNARDINO COUNTIES. ACTIVITY WILL CONTINUE TO SPREAD
NORTHWARD AS THE VORT MAX PUSHES NORTH. THIS WAVE IS ALSO INCREASING
BULK SHEAR VALUES...SO THESE STORMS COULD PRODUCE LOCALIZED STRONG
GUSTY WINDS. COULD EVEN SEE SOME SMALL HAIL WITH THE STRONGER
STORMS. AS DIURNAL HEATING WANES WE SHOULD SEE A WEAKENING TREND AS
THE DEVELOPMENT CONTINUES NORTH ALONG THE LOWER COLORADO RIVER
VALLEY TONIGHT. WITH THIS FEATURE MOVING NORTH INTO AN ANOMALOUSLY
MOIST ENVIRONMENT...WILL KEEP THE FLASH FLOOD WATCH AS IS. IT SHOULD
TRANSITION TO MORE RAIN SHOWERS WITH SOME EMBEDDED RUMBLES OF
THUNDER FOR THE OVERNIGHT HOURS. SO...THE CHANCE OF SHOWERS AND
STORMS WILL CONTINUE OVERNIGHT WHILE LIFTING NORTH.

DRIER AIR WILL START TO WORK INTO OUR SOUTHWEST FORECAST AREA
STARTING TOMORROW AS THE UPPER LOW WILL NOW BE LIFTING NORTH OF THE
AREA. HOWEVER...SHOWER AND THUNDERSTORM CHANCES WILL REMAIN ACROSS
BASICALLY THREE QUARTERS OF THE FORECAST AREA...WITH LINCOLN AND NYE
COUNTIES HAVING THE GREATEST CHANCE. MODELS WANT TO DRY US OUT EVEN
MORE TUESDAY THROUGH THURSDAY WITH SOUTHWEST FLOW AHEAD OF AN
APPROACHING CALIFORNIA TROUGH. HOWEVER...THERE REMAIN DIFFERENCES
AMONGST GUIDANCE JUST HOW MUCH DRYING WILL OCCUR. SOME LOW LEVEL
MOISTURE REMAINS PRESENT IN A FEW OF THE MODELS. WILL FOLLOW AN
ENSEMBLE APPROACH...WHICH MATCHES THE PREVIOUS FORECAST QUITE WELL.
THIS MEANS WE WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST EACH DAY ACROSS MAINLY THE HIGHER TERRAIN FROM NORTHERN
INYO TO NORTHERN MOHAVE COUNTY. AS MENTIONED IN THE PREVIOUS
FORECAST...THE SHEAR PROFILE WILL INCREASE WITH THE CALIFORNIA
TROUGH MOVING OVER THE FORECAST AREA. ANY CONVECTION THAT DOES
DEVELOP COULD BE ON THE STRONG SIDE TUESDAY AND WEDNESDAY. WILL KEEP
AN EYE ON THE DRYING TREND OVER THE NEXT 24-36 HOURS.

ONCE THIS TROUGH MOVES THROUGH...THE UPPER HIGH WILL BEGIN A
TRANSITION BACK OVER NEW MEXICO...WHILE A FEW WEAK SHORTWAVES BRUSH
OUR NORTHWEST CWA. THERE ARE DIFFERENCES AS TO IF ANY MOISTURE WILL
GRADUALLY EDGE INTO WESTERN ARIZONA FRIDAY THROUGH THE WEEKEND. WE
ALREADY HAVE SLIGHT CHANCE POPS GOING IN PORTIONS OF MOHAVE COUNTY
AND SEE NO NEED TO MAKE CHANGES AT THIS TIME. FOR OUR NORTHWEST
CWA...THE COUPLE OF WEAK WAVES FRIDAY AND AGAIN SATURDAY MAY PROVIDE
ENOUGH MOISTURE TO THE SIERRA MOUNTAINS FOR A SLIGHT CHANCE OF A
SHOWER OR THUNDERSTORM.

TEMPERATURES WILL REMAIN RATHER COOL THROUGH MONDAY WITH THE UPPER
LOW...ANOMALOUS MOISTURE...PRECIP...AND CLOUD COVER HANGING AROUND
THE REGION. TEMPERATURES WILL THEN GRADUALLY WARM THROUGH THE
WEEK...BUT CONTINUAL TROUGHING ACROSS CALIFORNIA WILL KEEP TEMPS AT
OR JUST BELOW NORMAL FOR THIS TIME OF YEAR.
&&

.AVIATION...FOR MCCARRAN...THE MAIN CHALLENGE THROUGH MONDAY EVENING
WILL BE THE TIMING ON ANY PERIODS OF RAIN OR TSRA AND HOW LOW CIGS
AND VSBY GET. GENERALLY CIGS SHOULD STAY BETWEEN 7K AND 10K FEET BUT
COULD LOWER IN ANY STEADIER OR HEAVIER PERIODS OF RAIN OR TSRA
ANOTHER 1-2K FEET. VSBY SHOULD MAINLY STAY VFR. WINDS WILL TREND
TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS - HOWEVER - ANY
OUTFLOW BOUNDARIES OR SHRA/TSRA COULD CAUSE GUSTY AND ERRATIC WIND
SHIFTS. ONE CONCERN FOR THE PERIOD BETWEEN 01Z AND 04Z MONDAY WILL
BE THE POTENTIAL FOR A BRIEF PERIOD OF GUSTY EAST TO SOUTHEAST WINDS
SHOWN BY HIGH RESOLUTION LOCAL MODELS THAT APPEARS TO BE SOME SORT
OF OUTFLOW BOUNDARY. ADDITIONAL CHANCES FOR SHRA/TSRA WILL EXIST
OVERNIGHT THROUGH MONDAY EVENING. MOUNTAIN OBSCURATIONS ARE EXPECTED
THROUGH MONDAY. SHRA/TSRA WILL BE AROUND AS WELL IN ALL APPROACH
CORRIDORS OVERNIGHT AND MAINLY IN THE BEATTY, PEACH SPRINGS AND
MORMON MESA CORRIDORS ON MONDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA SHOULD ACROSS THE SOUTHEASTERN PORTION OF THE
AREA WILL CONTINUE TO MOVE NORTHWEST TO NORTH ACROSS THE REMAINDER
OF THE AREA THIS EVENING INTO EARLY TONIGHT. THIS ACTIVITY SHOULD BE
CAPABLE OF CONTAINING STRONGER STORMS AND THUS A HIGHER CHANCE TO
TRIGGER GUSTY AND ERRATIC WINDS AND POTENTIALLY BLDU REDUCING VSBY.
MEANWHILE MAINLY SHRA- WILL CONTINUE ACROSS THE NORTHERN PART OF THE
AREA EARLY TONIGHT. FOR LATER TONIGHT INTO MONDAY THE BEST CHANCES
FOR SHRA/TSRA WILL BE NORTHEAST OF A KDAG-KEED-KIGM LINE WITH THE
POSSIBILITY OF SHRA AND TSRA ANYTIME. CIGS SHOULD MAINLY BE BETWEEN
7 AND 10K FEET LOWERING ANOTHER 1-2K FEET IN RAIN OR TSRA ANOTHER
1-2K FEET WITH VSBY GENERALLY VFR. LOCAL MOUNTAIN OBSCURATIONS ARE
EXPECTED THROUGH MONDAY.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ARE ENCOURAGED TO REPORT
VERY HEAVY RAIN...FLASH FLOODING...AND STRONG WINDS FROM CONVECTION
TODAY ACCORDING TO NORMAL OPERATING PROCEDURES.
&&

DISCUSSION...PADDOCK
AVIATION...STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

In the hours before

Local storm report, Aug 3, 9:06 PM PDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
906 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     FLASH FLOOD      2 E KINGMAN             35.21N 114.00W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            BANK STREET TO NORTHERN 6 INCHES OF FLOWING WATER. BANK
            STREET AND AIRWAY IS NEARLY IMPASSABLE.

&&

COUTLER
Local storm report, Aug 3, 9:08 PM PDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
908 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     FLASH FLOOD      2 NNE KINGMAN           35.24N 114.02W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            8 TO 10 INCHES OF FLOWING WATER ON IVRING BETWEEN KINO
            AND GORDON.

&&

COUTLER
Local storm report, Aug 3, 9:30 PM PDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
930 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 SW BARSTOW            34.86N 117.08W
08/03/2014                   SAN BERNARDINO     CA   911 CALL CENTER

            CA HIGHWAY PATROL REPORTS FLOODING ON LENWOOD ROAD NEAR
            THE ON-RAMP TO NB I-15. A VEHICLE IS STUCK IN THE
            FLOODING ON LENWOOD ROAD. WATER HAS SWEPT ROCKS ONTO THE
            ROAD.

&&

CSTUMPF
Local storm report, Aug 3, 9:35 PM PDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
935 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     FLASH FLOOD      4 N DAGGETT             34.91N 116.89W
08/03/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CA HIGHWAY PATROL REPORTS ROADWAY FLOODING AT THE
            INTERSECTION OF CALICO BLVD AND GHOST TOWN ROAD. A
            VEHICLE IS STUCK IN FLOODED INTERSECTION.

&&

CSTUMPF
Local storm report, Aug 3, 10:21 PM PDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1021 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      1 SSW BARSTOW           34.87N 117.07W
08/03/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS FLOODING OVER HIGHVIEW AVE AND J ST. HALF OF
            ROAD IS GONE.

0950 PM     FLASH FLOOD      4 NE DAGGETT            34.90N 116.83W
08/03/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS FLOODING OVER ROAD AND BRIDGE AT INTERSECTION
            OF CALICO RD AND YERMO RD.

0946 PM     FLASH FLOOD      24 WSW OPAL MOUNTAIN RA 34.99N 117.54W
08/03/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS THE INTERSECTION OF HIGHWAY 58 AND 395 FULLY
            FLOODED.

1001 PM     FLASH FLOOD      19 N ADELANTO           34.84N 117.50W
08/03/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS FLOODED ROADWAY NEAR MILE MARKER 32 ON
            HIGHWAY 395.

&&

JSALMEN
Local storm report, Aug 3, 11:01 PM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1101 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      GOLDEN VALLEY           35.22N 114.22W
08/03/2014                   MOHAVE             AZ   PUBLIC

            THREE PEOPLE ARE ON TOP OF THE ROOF OF THEIR CARS WAITING
            TO BE RESCUED.

&&

CSTUMPF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 5:32 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 3, 6:08 PM PDTFlash Flood WarningVEFClark3 hr
Aug 3, 7:24 PM PDTFlash Flood WarningVEFClark3 hr
Aug 3, 8:02 PM PDTFlash Flood WarningVEFClark3 hr
Aug 3, 9:05 PM PDTFlash Flood WarningVEFClark3 hr
Aug 3, 9:51 PM PDTFlash Flood WarningVEFClark3 hr
Aug 3, 11:06 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 3, 11:17 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 3, 11:31 PM PDTFlash Flood WarningVEFClark3 hr
Aug 3, 11:45 PM PDTAreal Flood AdvisoryVEFNye3 hr
Aug 3, 11:58 PM PDTFlash Flood WarningVEFClark3 hr
Aug 4, 2:44 AM PDTAreal Flood AdvisoryVEFNye2 hr
Aug 4, 3:25 AM PDTFlash Flood WarningVEFClark3 hr
Aug 4, 4:58 AM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 4, 12:06 PM PDTFlash Flood WarningVEFClark3 hr
Aug 4, 1:13 PM PDTAreal Flood AdvisoryVEFNye3 hr
Aug 4, 1:21 PM PDTAreal Flood AdvisoryVEFClark114 min
Aug 4, 1:47 PM PDTFlash Flood WarningVEFClark118 min
Aug 4, 2:16 PM PDTFlash Flood WarningVEFClark3 hr
Aug 4, 2:21 PM PDTFlash Flood WarningVEFNye114 min
Aug 4, 2:21 PM PDTFlash Flood WarningVEFClark3 hr
Aug 4, 2:28 PM PDTFlash Flood WarningVEFClark3 hr
Aug 4, 2:57 PM PDTAreal Flood AdvisoryVEFClark, Lincoln5 hr
Aug 4, 3:45 PM PDTFlash Flood WarningVEFEsmeralda, Nye3 hr
Aug 4, 3:56 PM PDTFlash Flood WarningVEFLincoln3 hr
Aug 4, 4:16 PM PDTAreal Flood AdvisoryVEFClark, Nye3 hr

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.